About a week agoI went to the doctor for a

Patient : About a week agoI went to the doctor for a cold with heavy coughing they gave me a steroid shot and prescribed me amoxicillin . as of yesterday I have had moderate to severe pitting edema in both my feet and ankles. It is not painful just tight feeling. in the past I've had swollen feet a couple times when my salt intake was higher than usual. I haven't changed my diet or my physical activityphysical activity. I am overweight and I am also a smoker. should I be concerned that this is a serious side effect from the steroid shot and should I be seeking medical attention?
Symptoms:  Cough made worse by laying down, edima in ankles and feet, weasing, coughing up mucus
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: How would I get help from a child phsychologist? What can they help with? My child has been acting up lately.

Q: My 8 year old has constipation. Muscle pain, dizziness, fatigue, and belly pain. Normal labs except high absolute n...

Q: I've been feeling like I'm going to pass out for the past 2-3 months now. I thought I might be anemic so I got my lab...

Q: I have a collection of red itchy bumps on my penis shaft. I believe it's friction burn but I'm not positive.

Q: I AM A 68 YEAR OLD MALE AND HAVE BEEN GIVEN CYCLOBENZAPRINE, 10 MG. FOR MUSCLE SPASMS IN MY SHOULDER AND UPPER BACK, ...

 


DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews